# SDR SWAA2023051524147

- Difficulty date: April 5, 2023
- Submitted: May 15, 2023
- Operation: Air carrier
- Aircraft: N7723E
- Make and model: Boeing 737-76N
- Aircraft serial: 32670
- Aircraft time: 53,156 hours, 27,261 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED FWD FACE BS 500C AT LEVEL STR 26R FWD CARGO COMPARTMENT 2023-237539<[01] REPLACED ANGLE LOCATED FWD FACE BS 500C AT LEVEL STR 26R FWD CARGO COMPARTMENT IAW B737 -700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DRAWING 143A7505 SHEET 6 REV ?D SEE INDIVIDUAL SIGNOFFS BELOW.;[02] RII ITEM  REPLACED ANGLE LOCATED FWD FACE BS 500C AT LEVEL STR 26R FWD CARGO COMPARTMENT IAW B737 -700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DRAWING 143A7505 SHEET 6 REV ?D SEE INDIVIDUAL SIGNOFFS BELOW.
